# SDR SWAA2021081024654

- Difficulty date: February 28, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL#241RF IS DAMAGED. / REMOVED AND REPLACED CABIN FLOOR PANEL#241RF IAW AMM 53-21-00.
